Doctor insights on:
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Several weeks: Most doctors will tell you that the withdrawal symptoms should subside within a few weeks of withdrawal. If your symptoms subside within a few weeks, consider yourself lucky and in the minority. Most people experience withdrawal effects over a month after they have quit their medication. Giving yourself at least 90 days before evaluating the withdrawal symptoms is a safer bet. See link for details ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Dizzy/vertigo w movement, very weak, migraine w vomiting, 'floating' sensation, anxiety, extreme fatigue. On ultram. Normal side effects?
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Unlikely, but....: Each person can be very different. Lists of common effects don't mean they'll happen - certainly not all! And a decrease is what some report. But you may be different. Discuss it w/ your Dr. It's probably unrelated and you might be able to resist it w/ some CBT therapy skills aimed at eating issues. Best! ...Read moreSee 1 more doctor answer
FATIGUE EVAL: Normally will resolve as Zoloft (sertraline) doseAdjustment. If not you need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com Then review results if no firm diagnosis is made, a sleep study may be necessary many subtle sleep disorders cause Fatigue ...Read moreSee 1 more doctor answer